# SDR DXTA2014041505731

- Difficulty date: April 14, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 9,640 hours, 7,594 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 38007221
- Part serial: P564
- Condition: Leaking
- Location: Apu
- Part time: 3,795 hours, 7,107 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  HAD A CHEMICAL ODOR IN THE COCKPIT.  RETURNED TO DEPARTURE.  APU WAS OFF AFTER ENGINE START & NOT USED ON THE GROUND FOR BLEED AIR.  THERE WAS NO VISIBLE SMOKE.  INSPECTED AND FOUND OIL RESIDUE IN THE APU INLET. REMOVED AND REPLACED THE APU IAW MM 49-10-00. OPS AND LEAK CHECKED GOOD. NO ODOR DETECTED AT THIS TIME.
